# SDR DALA2025011000225

- Difficulty date: January 7, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FWD CARGO DOOR CORROSION INSPECTION PER AMDS 5331-01297-01C, FOUND CORROSION AT/AROUND HOLES 13OL, 14OL, 16OL, 17OL, 18OL, 19OL, 20OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 046-0001:5331-01297-01C/001 00241 REPAIRED PER ER/A 623164-14 PRI REV 0, REV 1, AND ER/A 623164-14 REV ORIGINAL, PART WAS REPLACED WITH NEW PER ERA. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 046-0001:5331-01297-01C/001 00241 REPAIRED PER ER/A 623164-14 PRI REV 0, AND ER/A 623164-14 REV ORIGINAL, PART WAS REPLACED WITH NEW CLOSING REQUIREMENTS RII: INSPECTOR 00844779. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 046-0001:5331-01297-01C/001 00241 REPAIRED PER ER/A 623164-14 PRI REV 0, AND ER/A 623164-14 REV ORIGINAL, PART WAS REPLACED WITH NEW THE AUTHORIZED REP AIR STATING REV 1 WAS WRITTEN IN ERROR, REV 0 IS THE ONLY REV CLOSING REQUIREMENTS
